zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate solution to linear complex differential equation by a new approximate approach. (English) Zbl 1107.65328
Summary: The purpose of this study is to give a Taylor polynomial approximation for the solution of high-order linear complex differential equations with variable coefficients and mixed conditions about any point. For this purpose, a matrix method is introduced. This method is based on first taking the truncated Taylor expansions of the functions in the complex differential equation and then substituting their matrix forms into the given equation. Hence the result matrix equation can be solved and the unknown Taylor coefficients can be found approximately. Also, examples that illustrate the pertinent features of the method are presented and the results are discussed.

65L05Initial value problems for ODE (numerical methods)
65E05Numerical methods in complex analysis
34M20Nonanalytic aspects differential equations in the complex domain (MSC2000)
Full Text: DOI
[1] Kanwal, R. P.; Liu, K. C.: A Taylor expansion approach for solving integral equations. Int. J. Math. educ. Sci. technol. 20, No. 3, 411-414 (1989) · Zbl 0683.45001
[2] Nas, S.; Yalçinbaş, S.; Sezer, M.: A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations. Int. J. Math. educ. Sci. technol. 31, No. 2, 213-225 (2000) · Zbl 1018.65152
[3] Sezer, M.: A method for approximate solution of the second-order linear differential equations in terms of Taylor polynomials. Int. J. Math. educ. Sci. technol. 27, No. 6, 821-834 (1996) · Zbl 0887.65084
[4] Yalçinbaş, S.; Sezer, M.: The approximate solution of high-order linear Volterra -- Fredholm integro-differential equations in terms of Taylor polynomials. Appl. math. Comput. 112, 291-308 (2002) · Zbl 1023.65147
[5] Akyüz, A.; Sezer, M.: Chebyshev polynomial solutions of systems of high-order linear differential equations with variable coefficients. Appl. math. Comput. 144, 237-247 (2003) · Zbl 1024.65059
[6] Gulsu, M.; Sezer, M.: The approximate solution of high-order linear difference equation with variable coefficients in terms of Taylor polynomials. Appl. math. Comput. 168, No. 1, 76-88 (2005) · Zbl 1082.65592
[7] Sezer, M.; Gulsu, M.: A new polynomial approach for solving difference and Fredholm integro-difference equations with mixed argument. Appl. math. Comput. 171, No. 1, 332-344 (2005) · Zbl 1084.65133
[8] Spiegel, M. R.: Theory and problems of complex variables. (1972) · Zbl 0243.44005
[9] Chiang, Y. M.; Wang, S.: Oscillation results of certain higher-order linear differential equations with periodic coefficients in the complex plane. J. math. Anal. appl. 215, 560-576 (1997) · Zbl 0901.34042
[10] Heittokangas, J.; Korhonen, R.; Rattya, J.: Growth estimates for solutions of linear complex differential equations. Ann. acad. Sci. fenn. Math. 29, 233-246 (2004) · Zbl 1057.34111